Alert archive / Ohio / Lake Effect Snow Warnings in 2007

Lake Effect Snow Warning 2, NWS Cleveland, OH

January 16, 2007Cuyahoga County, Geauga County, Ohio

NWS Cleveland, OH issued this lake effect snow warning at Jan 16, 2007, 9:25 AM EST for Cuyahoga County, Geauga County, Ohio. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 16, 2007, 9:25 AM EST (14:25 UTC)
Expired
Jan 16, 2007, 7:34 PM EST
In force
10 hr
Issued by
NWS Cleveland, OH

Counties Cuyahoga County, OH, Geauga County, OH

The radar

The Cleveland radar (KCLE), 37 km from the middle of the area, began a volume at 14:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 2.4 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2007-01-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2007-01-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -69 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
661 m above ground
0-6 km bulk shear
98 kt
0-1 km storm-relative helicity
-69 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KCLE 161425
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
925 AM EST TUE JAN 16 2007

OHZ013-162230-
/O.UPG.KCLE.LE.Y.0002.000000T0000Z-070117T0900Z/
/O.NEW.KCLE.LE.W.0002.070116T1425Z-070117T0900Z/
GEAUGA-
INCLUDING THE CITY OF...CHARDON
925 AM EST TUE JAN 16 2007

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE
EFFECT SNOW WARNING FOR GEAUGA COUNTY IN NORTHEAST OHIO UNTIL 4
AM EST WEDNESDAY.

HEAVIER LAKE EFFECT SNOW HAS DEVELOPED ACROSS GEAUGA COUNTY AND
WILL LIKELY CONTINUE INTO THE AFTERNOON. 6 TO 8 INCHES OF SNOW IS
LIKELY WHERE HEAVIER LAKE EFFECT SNOW PERSISTS.

UNTREATED ROADS WILL BECOME SNOW COVERED AND VISIBILITY WILL BE
REDUCED IN THE HEAVIER SNOW SHOWERS. MOTORISTS SHOULD ALLOW EXTRA
TIME TO TRAVEL ACROSS GEAUGA COUNTY AND BE READY FOR WINTER
DRIVING CONDITIONS.


$$

OHZ011-162230-
/O.NEW.KCLE.LE.W.0002.070116T1425Z-070117T0900Z/
CUYAHOGA-
INCLUDING THE CITY OF...CLEVELAND
925 AM EST TUE JAN 16 2007

...LAKE EFFECT SNOW WARNING IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE
EFFECT SNOW WARNING FOR CUYAHOGA COUNTY IN NORTHEAST OHIO UNTIL 4
AM EST WEDNESDAY.

HEAVIER LAKE EFFECT SNOW HAS DEVELOPED ACROSS CUYAHOGA
COUNTY...ESPECIALLY THE EAST SIDE...AND WILL LIKELY CONTINUE INTO
THE AFTERNOON. 6 TO 8 INCHES OF SNOW IS LIKELY WHERE HEAVIER LAKE
EFFECT SNOW PERSISTS. 2 TO 4 INCHES OF SNOW IS LIKELY ELSEWHERE.

UNTREATED ROADS WILL BECOME SNOW COVERED AND VISIBILITY WILL BE
REDUCED IN THE HEAVIER SNOW SHOWERS. MOTORISTS SHOULD ALLOW EXTRA
TIME TO TRAVEL ACROSS CUYAHOGA COUNTY AND BE READY FOR WINTER
DRIVING CONDITIONS.

$$

OHZ012-014-023-089-PAZ001>003-162230-
/O.CON.KCLE.LE.Y.0002.000000T0000Z-070117T0900Z/
LAKE-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...MENTOR...JEFFERSON...WARREN...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
925 AM EST TUE JAN 16 2007

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM WEDNESDAY
FOR LAKE AND ASHTABULA COUNTIES IN NORTHEAST OHIO AND ERIE AND
CRAWFORD COUNTY IN NORTHWEST PENNSYLVANIA.

LAKE EFFECT SNOW SHOWERS WILL INCREASE THROUGH THE AFTERNOON
HOURS...ESPECIALLY SOUTH OF INTERSTATE 90. 3 TO 5 INCHES OF SNOW
IS EXPECTED WHERE LAKE EFFECT SNOW PERSISTS TODAY. ADDITIONAL
ACCUMULATIONS ARE LIKELY TONIGHT ALTHOUGH THE SNOW SHOWERS WILL
BECOME MORE LOCALIZED TONIGHT.

UNTREATED ROADS WILL BECOME SNOW COVERED AND VISIBILITY WILL BE
REDUCED IN THE HEAVIER SNOW SHOWERS. MOTORISTS SHOULD ALLOW EXTRA
TRAVEL TIME ACROSS EXTREME NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA AND BE READY FOR WINTER DRIVING CONDITIONS.

$$


KOSARIK
2 follow-up statements
000 
WWUS41 KCLE 162025
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
325 PM EST TUE JAN 16 2007

OHZ011-013-170430-
/O.CON.KCLE.LE.W.0002.000000T0000Z-070117T0900Z/
CUYAHOGA-GEAUGA-
INCLUDING THE CITIES OF...CLEVELAND...CHARDON
325 PM EST TUE JAN 16 2007

...LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY FOR CUYAHOGA AND GEAUGA.

LAKE EFFECT SNOW SHOWERS WILL CONTINUE INTO TONIGHT. A GRADUAL
DECREASE IN COVERAGE AND INTENSITY OF SNOW IS EXPECTED TONIGHT
BUT HEAVIER SNOW SHOWERS WILL PERSIST ACROSS EASTERN CUYAHOGA
COUNTY AND GEAUGA COUNTY FOR A WHILE LONGER. SNOW ACCUMULATIONS
TONIGHT WILL AVERAGE 2 TO 4 INCHES WHERE SNOW SQUALLS PERSIST WITH
AN INCH OR LESS ADDITIONAL ACCUMULATION ELSEWHERE. NORTHWEST WINDS
WILL DECREASE FROM ABOUT 20 MPH TO 10 MPH TONIGHT.

UNTREATED ROADS WILL BECOME SNOW COVERED AND VISIBILITY WILL BE
REDUCED IN THE HEAVIER SNOW SHOWERS. ROADS THAT ARE WET MAY BECOME
ICY AFTER SUNSET. MOTORISTS SHOULD ALLOW EXTRA TIME FOR TRAVEL THIS
EVENING.

$$

OHZ012-014-023-089-PAZ001>003-170430-
/O.CON.KCLE.LE.Y.0002.000000T0000Z-070117T0900Z/
LAKE-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...MENTOR...JEFFERSON...WARREN...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
325 PM EST TUE JAN 16 2007

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY FOR LAKE AND ASHTABULA COUNTY IN EXTREME NORTHEAST OHIO
AND ERIE AND CRAWFORD COUNTIES IN NORTHWEST PENNSYLVANIA.

LAKE EFFECT SNOW SHOWERS WILL CONTINUE INTO TONIGHT. SNOW
ACCUMULATIONS TONIGHT WILL RANGE FRO AN INCH OR LESS AT THE
IMMEDIATE LAKESHORE TO 3 INCHES WHERE SNOW SHOWERS PERSIST. NORTHWEST
WINDS WILL AVERAGE 20 MPH EARLY TONIGHT AND DECREASE TO 10 TO 15
MPH TONIGHT.

UNTREATED ROADS WILL BECOME SNOW COVERED AND VISIBILITY WILL BE
REDUCED IN THE HEAVIER SNOW SHOWERS. ROADS THAT ARE WET MAY BECOME
ICY AFTER SUNSET. MOTORISTS SHOULD ALLOW EXTRA TIME FOR TRAVEL THIS
EVENING.

$$


KOSARIK
000 
WWUS41 KCLE 170034
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
734 PM EST TUE JAN 16 2007

OHZ011-013-170145-
/O.CAN.KCLE.LE.W.0002.000000T0000Z-070117T0900Z/
CUYAHOGA-GEAUGA-
INCLUDING THE CITIES OF...CLEVELAND...CHARDON
734 PM EST TUE JAN 16 2007

...LAKE EFFECT SNOW WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE
EFFECT SNOW WARNING. 

LAKE EFFECT SNOW SHOWERS HAVE COME TO AN END THIS EVENING AND ONLY
A FLURRY OR TWO REMAIN.  

$$

OHZ012-014-023-089-PAZ001>003-170145-
/O.CAN.KCLE.LE.Y.0002.000000T0000Z-070117T0900Z/
LAKE-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...MENTOR...JEFFERSON...WARREN...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
734 PM EST TUE JAN 16 2007

...LAKE EFFECT SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE
EFFECT SNOW ADVISORY. 

SOME SNOW SHOWERS WILL STILL BE LIKELY DURING THE OVERNIGHT
HOURS...MAINLY ACROSS ASHTABULA...ERIE...AND CRAWFORD COUNTIES.
ADDITIONAL ACCUMULATIONS OF UP TO TWO INCHES IS POSSIBLE
OVERNIGHT. THE THREAT FOR GREATER SNOWFALL AMOUNTS HAS ENDED.

$$

What forecasters said that day

The local office's own words before this lake effect snow warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this lake effect snow warning went out at Jan 16, 6:30 AM EST, 2 hours 55 minutes earlier.

Area forecast discussion, Jan 16, 6:30 AM EST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
630 AM EST TUE JAN 16 2007

.AVIATION (12Z-12Z)...
MVFR CIGS ACROS MUCH OF THE FORECAST AREA THIS MORNING WILL LINGER
THROUGHOUT THE DAY. LAKE EFFECT SNOW SHOWERS WILL OCNLY DROP CIGS
AND VSBY TO IFR CLE YNG AND ERI DURING THE DAY. DRIER AIR MOVG IN
THIS EVENING WILL BEGING TO CUTOFF THE LAKE EFFECT WITH CIGS
GRADUALLY BECOME VFR IN THE NE WHILE ELSW SKIES CLEAR OVERNIGHT. LOW
VFR CIGS LIKELY HOLD ON OVERNIGHT WITH WNW FLOW OFF THE LAKE
CONTINUING BUT MOISTURE LIMITED SO HEAVIER LAKE EFFECT SNOW SHOWERS
SHOULD DIMINISH THIS EVENING.

&&

.SHORT TERM(TODAY THROUGH THURSDAY NIGHT)...
EARLY MORNING SATELLITE AND SURFACE ANALYSIS SHOWING DEPARTING AREA
OF LOW PRESSURE TO OUR EAST...WITH A WEAK TROUGH EXTENDING BACK TO
NORTHERN ILLINOIS.  WELL DEFINED SHORTWAVE TROUGH EVIDENT ON WATER
VAPOR IMAGERY THIS MORNING JUST TO THE NORTH OF LAKE
ERIE...SCATTERED LAKE EFFECT SNOW SHOWERS HAVE DEVELOPED AHEAD OF
THIS WAVE ACROSS MICHIGAN AND OHIO WITH MORE ON THE WAY AS COLD
ADVECTION CONTINUES AT THE SURFACE AND ALOFT.

OVERALL DID NOT NEED TO MAKE A WHOLE LOT OF CHANGES TO THE PREVIOUS
FORECAST...ALTHOUGH THERE ARE STILL A NUMBER OF CONCERNS THIS
MORNING TO KEEP IN MIND AS THIS EVENT PLAYS OUT.  BOTH THE NAM AND
GFS IN GOOD AGREEMENT WITH THEIR 00Z RUNS IN BRINGING IN LES TO
AREAS EAST OF A LORAIN TO MANSFIELD LINE TODAY AS 850MB TEMPS DROP
ALL THE WAY TO -16C BY LATE TODAY.  DO EXPECT LES TO BECOME MORE
WIDESPREAD IN NATURE AS THE MORNING PROGRESSES WITH HEAVIEST SNOW
GRADUALLY MIGRATING EASTWARD INTO EXTREME EASTERN OHIO/NORTHWEST PA
BY THIS AFTERNOON/EVENING.  DID OBSERVE THAT 00Z RUNS NOW
ADVERTISING 925-850MB FLOW TO BE SLIGHTLY MORE BACKED THAN PREVIOUS
RUNS...STILL THINK THERE WILL BE A DECENT CONNECTION OFF OF LAKE
HURON AT TIMES TODAY BUT PERHAPS NOT AS STRONG OR SIGNIFICANT AS
WHAT THE 18Z RUNS WERE SHOWING.  SNOW ACCUMS WILL BE SIMILAR TO
PREVIOUS FORECAST AND SLIGHTLY ADJUSTED PER MORE NORTHWESTERLY
COMPONENT OF FLOW ALOFT.  NAM/LOCAL WRF BUFR DATA CONTINUE TO
ADVERTISE A FAIR AMOUNT OF OMEGA THROUGH THE FAVORABLE SNOW GROWTH
REGION EVEN ALONG THE LAKESHORE ZONES AND LAKE COUNTY.  THINK
SOME LOCATIONS ALONG THE LAKESHORE COULD SEE ADVISORY AMOUNTS THIS
AFTERNOON AND EVENING AND WILL THEREFORE INCLUDE THESE LOCATIONS IN
THE ADVISORY.

STRONG SURGE OF DRY AIR WORKS IN BEHIND THE WAVE THIS EVENING...THIS
IN COMBINATION WITH GRADUAL LOWERING OF INVERSION HEIGHT SHOULD ACT
TO GREATLY DIMINISH SNOWFALL AFTER MIDNIGHT. THINK EXTREME NE OH/NW
PA WILL SEE SNOW FOR THE MAJORITY OF THE OVERNIGHT HOURS BUT DO NOT
THINK IT WILL BE ENOUGH TO PUSH LOCATIONS INTO WARNING CRITERIA.
THEREFORE AM NOT PLANNING ON BUMPING ANY COUNTIES UP TO A LES
WARNING AT THIS POINT.  SNOW WILL CONTINUE INTO WEDNESDAY...BUT IN A
GREATLY DIMINISHED FORM AS WAA ALOFT NUDGES 850MB TEMPS TO AROUND
-8C...TOO WARM FOR LES. STRONG SURFACE RIDGING WILL MOVE IN OVER THE
AREA WEDNESDAY AFTERNOON...BRINGING MORE SUN THAN CLOUDS TO THE
WESTERN ZONES AND EVENTUALLY MOSTLY CLEAR SKIES TO ALL LOCATIONS BY
WEDNESDAY NIGHT.  SOME CLOUDS ON THE INCREASE ON THURSDAY AS A WEAK
FRONT APPROACHES FROM THE WEST BUT THINK ANY CHANCE FOR PRECIP WOULD
HOLD OFF UNTIL SOME POINT ON FRIDAY.

AS FOR TEMPS...BIT OF A DISCREPANCY FOR TODAY WITH ALL FLAVORS OF
MOS GUIDANCE ADVERTISING TEMPS AROUND FREEZING OR SLIGHTLY BELOW
DESPITE CONTINUED COLD ADVECTION ALL DAY LONG.  UPSTREAM TEMPS
STRUGGLED TO BREAK OUT OF THE TEENS AND 20S...DO THINK THAT ALL
SITES WILL GET INTO THE 20S BUT PROBABLY NOT MUCH MORE THAN MID
20S.  LIKEWISE...TONIGHT SEEING GUIDANCE VALUES IN THE UPPER TEENS
WHILE MID/LOWER TEENS SEEMS MORE REASONABLE.  OVERALL TEMPS WILL BE
AROUND OR SLIGHTLY BELOW NORMAL THROUGH THE REMAINDER OF THE WEEK.

&&

.LONG TERM (THUR-MON)...
MODELS LOOK SIMILAR TO YESTERDAYS LONGER TERM FORECASTS. RETURN
FLOW AND WAA IS UNDERWAY BY THURSDAY. LOOKS TO BE DRY AND EWPOINTS
WILL STILL BE LOW. SOME MID AND HIGH CLOUDS MAY BE PASSING BY TO THE
NORTH AND EVENTUALLY CLOUDS WILL INCREASE FROM THE SOUTHWEST BUT AM
OPTIMISTIC THAT WE CAN GET SOME SUNSHINE IN. GFS LOOKS MORE LIKE THE
ECMWF MODEL NOW FOR FRIDAY WITH DEEPENING BUT PROGRESSIVE TROUGH
OVER THE GREAT LAKES AND LESS THREAT OF A GULF STORM TRYING TO MOVE
NORTH AS NORTHERN STREAM OF THE JET REMAINS STRONG. WILL LIKELY BE A
FEW SNOW SHOWERS AS WELL AS SOME LAKE EFFECT SNOW INTO SATURDAY. WAA
UNDERWAY AGAIN BY LATE SATURDAY AND AIRMASS AGAIN PROGGED TO MODIFY
AND WARM BY SUNDAY. ALL MODELS DEVELOPING A NICE LOOKING STORM
SYSTEM IN NATIONS MIDSECTION EARLY NEXT WEEK. GFS NOT PHASING A
NORTHERN AND SOUTHERN LOW WHILE ECMWF LOOKS TO PHASE THE TWO OVER
THE SOUTHERN PLAINS WHICH MAY BE OVERDONE. IN ANY CASE...OVERRUNNING
PCPN MAY SNEAK IN FROM THE WEST NEXT MONDAY. AT THIS POINT IT LOOKS
AT THOUGH THERE MAY BE ENOUGH WARM AIR FOR A CHANCE OF RAIN OR SNOW.

WILL CUT BACK ON TEMPS A BIT FOR WEDNESDAY AS SOME OF THE COLDER AIR
MAY LINGER. WILL LOWER TEMPS FRIDAY AND SATURDAY...NEAR GUIDANCE
FRIDAY AND BLW GUIDANCE SATURDAY...AS NEXT CHUNK OF ARCTIC AIR LOOKS
TO PERHAPS HAVE MORE DIRECT AIM FOR THE GREAT LAKES ALTHOUGH IT TOO
LOOKS TO BE SHORT LIVED. WARMING BACK TO NEAR NORMAL BY MONDAY.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...LAKE EFFECT SNOW ADVISORY 4 AM TUE THRU TUE NGT SNOWBELT NE OH.
VARIOUS RIVER FLOOD WARNINGS IN EFFECT.
PA...LAKE EFFECT SNOW ADVISORY 4 AM TUE THRU TUE NGT NW PA.

&&

SHORT TERM...LEINS
LONG TERM...KOSARIK
AVIATION...WCR
Hazardous weather outlook, Jan 16, 5:30 AM EST, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
530 AM EST TUE JAN 16 2007

OHZ003-006>011-017>022-027>033-036>038-047-171030-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-HANCOCK-SENECA-
HURON-MEDINA-SUMMIT-PORTAGE-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-
WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
530 AM EST TUE JAN 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SNOW SHOWERS WILL AFFECT MOST OF THE OUTLOOK AREA DURING
THE DAY TODAY. WHILE ACCUMULATIONS SHOULD REMAIN BELOW AN
INCH...BRIEF PERIODS OF REDUCED VISIBILITIES CAN BE EXPECTED
WITHIN THE HEAVIEST SNOW SQUALLS WITH LOCALLY UP TO 3 INCHES OF SNOW
POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

OHZ012>014-023-089-PAZ001>003-171030-
LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
530 AM EST TUE JAN 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

LAKE EFFECT SNOW SHOWERS WILL CONTINUE TODAY WITH 3 TO 5 INCHES OF
SNOW EXPECTED BY THIS EVENING. LOCATIONS WITHIN THE HEAVIEST SNOW
BANDS COULD SEE UP TO 4 TO 6 INCHES OF SNOW BY LATE TONIGHT. A
LAKE EFFECT SNOW ADVISORY HAS BEEN ISSUED THROUGH EARLY WEDNESDAY
MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LEZ142>149-162>169-171030-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE-
RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE-
THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE-
VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE-
AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE-
WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON-
THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE-
CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-
530 AM EST TUE JAN 16 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

Nearby

Lake Effect Snow Warnings in Ohio, 2007Every lake effect snow warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.